Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I was wondering if this could stunt my growth ?

Hi, im a teenager going through my main growth spurt, ive grown about 4 inches so far. Ive been taking all of my vitamins and stuff, but ive also been taking melatonin to fall sleep at night, i was wondering if this could stunt my growth?
Asked On : Sun, 24 Jan 2010
Answers:  1 Views:  1831
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. Melatonin is relatively safer drug and causing fewer and mild side effects.. Though theoretically melatonin can induce a hormone responsible in increasing height, the actual height reduction is happened only to a few.. It definitely does not stunt height growth.. So it either can cause no effects to your height gain or it would increase your height gain.. Do not worry as far as your height is concerned..

Answered: Sun, 24 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor